MAUDE Adverse Event Report: ARTHREX, INC. PS TIBIAL BEARING, SIZE 5, 11MM, VIT E; KNEE PROSTHESIS PAT/FEM/TIB

ARTHREX, INC. PS TIBIAL BEARING, SIZE 5, 11MM, VIT E; KNEE PROSTHESIS PAT/FEM/TIB
Model Number PS TIBIAL BEARING, SIZE 5, 11MM, VIT E
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/20/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported during a procedure the ar-523-b511, tibial bearing, made a weird clicking sound.The surgeon did not feel comfortable with the fixation and choose to remove the implant.A similar implant was opened and used to complete the case without any adverse effects.Additional information 6/7/2021 it was reported during a total knee replacement procedure the ar-523-b511, tibial bearing, made a weird clicking sound.The surgeon did not feel comfortable with the fixation and choose to remove the implant.A similar implant was opened and used to complete the case without any adverse effects.
 
Additional Manufacturer Narrative
Complaint not confirmed.The device locking mechanism was slightly deformed due to the attempted assembly with the tray.The device was however assembled with a tray sample and was found to be properly secured with no clocking other than when the locking mechanism engaged.This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.

Brand Name
PS TIBIAL BEARING, SIZE 5, 11MM, VIT E
Common Device Name
KNEE PROSTHESIS PAT/FEM/TIB
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key18876599
Report Number1220246-2024-01407
Device Sequence Number7876357
Product Code MBH
UDI-Device Identifier00888867232587
UDI-Public00888867232587
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K171365
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 03/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2024
Device Model NumberPS TIBIAL BEARING, SIZE 5, 11MM, VIT E
Device Catalogue NumberAR-523-B511
Device Lot Number5791923
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2021
Initial Report FDA Received Date03/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/01/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown